# SDR YN8R2012041013834

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: General aviation
- Aircraft: N82YA
- Make and model: Cessna T182T
- Aircraft serial: T18209044
- Aircraft time: 6 hours
- Engine: Lyc TIO540AK1A
- Engine time: 6 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE3663161G0174
- Condition: Leaking
- Location: Fuel System
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON COMPLIANCE WITH SB 599, FUEL PUMP REPLACEMENT, IT WAS DISCOVERED THAT THE ENGINE DRIVEN FUEL PUMP INLET HOSE HAD INDICATIONS OF OUTER FIRESLEEVE DETERIORATION AND BULGING INDICATIVE OF THE FUEL HOSE LEAKING FUEL FROM CRIMPED AREA OF FITTING/HOSE.  REPLACED HOSE WITH NEW PART.  DEFECTIVE HOSE MAY HAVE BEEN ASSEMBLED INCORRECTLY OR NOT BEEN PRESSURE CHECKED DURING MFG.
